Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 9, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 1, 2015, 3:45 PM CST for Issaquena County, Sharkey County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 1, 2015, 3:45 PM CST (21:45 UTC)
- Expired
- Feb 1, 2015, 4:30 PM CST
- In force
- 45 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Issaquena County, MS, Sharkey County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 98 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 481 m²/s²
- 0-3 km storm-relative helicity
- 495 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
147
WUUS54 KJAN 012145
SVRJAN
MSC055-125-012230-
/O.NEW.KJAN.SV.W.0009.150201T2145Z-150201T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CST SUN FEB 1 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
SOUTHERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 430 PM CST
* AT 345 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
TRANSYLVANIA...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FITLER AROUND 355 PM CST.
ONWARD AROUND 400 PM CST.
VALLEY PARK AROUND 405 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3281 9116 3295 9072 3287 9072 3284 9076
3282 9076 3281 9071 3275 9071 3276 9073
3272 9074 3270 9070 3265 9073 3263 9069
3259 9073 3257 9103 3261 9100 3264 9102
3259 9113 3264 9115 3272 9105 3274 9115
TIME...MOT...LOC 2145Z 266DEG 47KT 3267 9118
HAIL...1.00IN
WIND...60MPH
$$
GRG2 follow-up statements
798
WWUS54 KJAN 012208
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CST SUN FEB 1 2015
MSC055-125-012230-
/O.CON.KJAN.SV.W.0009.000000T0000Z-150201T2230Z/
SHARKEY MS-ISSAQUENA MS-
408 PM CST SUN FEB 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
ISSAQUENA AND SOUTHERN SHARKEY COUNTIES UNTIL 430 PM CST...
AT 408 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ONWARD...AND
MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL ISSAQUENA AND SOUTHERN SHARKEY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3275 9096 3285 9090 3291 9073 3287 9072
3284 9076 3282 9076 3281 9071 3275 9071
3276 9073 3272 9074 3270 9070 3265 9073
3263 9069 3259 9073 3257 9102 3258 9102
TIME...MOT...LOC 2208Z 266DEG 47KT 3270 9087
HAIL...1.00IN
WIND...60MPH
$$
GRG991
WWUS54 KJAN 012217
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
417 PM CST SUN FEB 1 2015
MSC055-125-012230-
/O.CON.KJAN.SV.W.0009.000000T0000Z-150201T2230Z/
SHARKEY MS-ISSAQUENA MS-
417 PM CST SUN FEB 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
ISSAQUENA AND SOUTH CENTRAL SHARKEY COUNTIES UNTIL 430 PM CST...
AT 417 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF VALLEY PARK...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN SHARKEY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3280 9083 3284 9076 3282 9076 3281 9071
3275 9071 3276 9073 3272 9074 3270 9070
3265 9073 3263 9069 3262 9072 3259 9073
3258 9090
TIME...MOT...LOC 2217Z 266DEG 44KT 3271 9075
HAIL...1.00IN
WIND...60MPH
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 3:33 PM CST, 12 minutes earlier.
Area forecast discussion, Feb 1, 3:33 PM CST, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 333 PM CST SUN FEB 1 2015 .DISCUSSION...TONIGHT THROUGH SUNDAY...THE MAIN WEATHER IMPACT THROUGH THE SHORT TERM IS THE COLD FRONT THAT IS CURRENTLY SITUATED FROM NORTHWEST MISSISSIPPI INTO EAST CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG THE LINE AND AND THIS ACTIVITY WILL MOVE ACROSS THE ARKLAMISS INTO THE EVENING HOURS. DECENT FORCING COMBINED WITH MU CAPES OF AROUND 200-500 J/KG AND 0-6KM SHEAR OF 60KTS WILL ALLOW FOR STRONG TO SEVERE STORMS THIS AFTERNOON AND EVENING. THE WINDS BECOME MORE UNIDIRECTIONAL AS THE BOUNDARY APPROACHES SO EXPECT THE TORNADO POTENTIAL TO BE VERY LIMITED...WITH THE MAIN CONCERN BEING DAMAGING WIND GUSTS AND POSSIBLY HAIL TO THE SIZE OF QUARTERS WITH STORMS ALONG THE BOUNDARY. A LIMITED RISK FOR STRONG TO SEVERE STORMS IS CURRENTLY IN THE HWO FOR MUCH OF THE AREA THIS AFTERNOON THROUGH MID EVENING. THE BOUNDARY WILL MOVE TO THE EAST OF THE AREA BY LATE EVENING WITH SOME LIGHT POST FRONTAL SHOWERS AND POSSIBLY A FEW FLURRIES IN THE NORTHEAST DURING THE OVERNIGHT HOURS AS COLD AIR ADVECTION INCREASES AND TEMPS DROP. COOL HIGH PRESSURE WILL BUILD OVER THE AREA ON MONDAY WITH HIGHS ONLY CLIMBING INTO 40S FOR MOST OF THE AREA. A COLD NIGHT IS ON TAP MONDAY NIGHT AS HIGH PRESSURE REMAINS OVER THE AREA AND RADIATIONAL COOLING PREVAILS WITH LOWS FALLING INTO THE MID 20S. LITTLE WILL CHANGE ON TUESDAY WITH HIGH PRESSURE RIDGING CONTINUING TO PREVAIL...BUT THE SURFACE FLOW WILL BEGIN TO TURN AROUND TO THE SOUTH AND TEMPERATURES WILL BE A LITTLE WARMER WITH HIGHS IN THE 50S. BY WEDNESDAY A SHORT WAVE WILL MOVE ACROSS EAST TEXAS INTO LOUISIANA AND CURRENTLY THE GLOBAL MODELS SUGGEST THAT MOISTURE WILL INCREASE OUT AHEAD OF IT WITH SHOWERS POSSIBLE MAINLY SOUTH OF I-20 DURING THE AFTERNOON SPREADING NORTHWARD WEDNESDAY NIGHT. THE ECMWF/GEM ARE FURTHER NORTH THAN THE GFS WITH THE SHORT WAVE AND MOISTURE...SO WILL LEAN TOWARDS THE ECMWF. EXPECT MOST OF THE PRECIPITATION TO MAINLY BE LIGHT WITH THE HEAVIEST ACCUMULATIONS OVER THE SOUTHERN PORTIONS OF THE AREA. THE SHORT WAVE WILL MOVE EAST OF THE AREA WEDNESDAY NIGHT. ON THURSDAY A COLD FRONT WILL DIVE SOUTH ACROSS THE AREA BRINGING WITH IT LIGHT SHOWERS AND MUCH COLDER AIR. THE ECMWF SUGGEST POSSIBLY A MIXED BAG OF SNOW AND RAIN POSSIBLE THURSDAY AFTERNOON/EVENING AS THE UPPER TROUGH MOVES ACROSS THE AREA...BUT WITH THE TIMING OF IT DURING THE AFTERNOON HOURS WILL HOLD OFF ON THAT FOR NOW AND KEEP THE PRECIP LIQUID. HIGH PRESSURE WILL BUILD IN AND PREVAIL FOR THE REMAINDER OF THE PERIOD WITH WARMING TEMPERATURES BY SUNDAY./15/ && .AVIATION...REGIONAL RADARS SHOW A LINE OF SHRA/TSRA ACTIVITY ALONG A STRONG COLD FRONT THAT WL MOVE ACROSS THE AREA THIS AFTN AND EVENING. THE LINE IS EXPECTED TO BY IN VCTY OF GLH BY 21Z AND BE IN VCTY OF HBG BY 04Z MON. WIDESPREAD MVFR AND OCNL IFR RESTRICTIONS DUE TO CIGS AND VSBY CAN BE EXPECTED THIS AFTERNOON AND EVENING. MUCH DRIER AND COLDER AIR WL SURGE INTO THE AREA BEHIND THE FRONT AND MODELS SUGGEST AN EARLIER IMPROVEMENT TO VFR CONDITIONS AREAWIDE BY 10Z. GUSTY SOUTHWEST WINDS AHEAD OF THE FRONT THIS AFTN WL BECOME NWLY WITH FROPA AND REMAIN ABOVE 10KTS THROUGH TONIGHT. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 34 42 26 / 92 70 4 0 MERIDIAN 67 35 46 25 / 96 96 6 0 VICKSBURG 70 34 43 24 / 94 45 2 0 HATTIESBURG 70 38 50 26 / 98 98 4 0 NATCHEZ 69 33 42 26 / 90 58 2 0 GREENVILLE 66 32 40 26 / 98 21 2 0 GREENWOOD 66 31 40 24 / 98 34 3 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 15/22
Hazardous weather outlook, Feb 1, 1:01 PM CST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 101 PM CST SUN FEB 1 2015 ARZ074-075-MSZ018-019-025>039-021915- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 101 PM CST SUN FEB 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. LAZ007>009-015-016-023>026-MSZ040>066-072>074-021915- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 101 PM CST SUN FEB 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EARLY EVENING ALONG A STRONG COLD FRONT AS IT MOVES THROUGH THE AREA. A FEW STORMS MAY BRIEFLY REACH SEVERE LIMITS WITH THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 60 MPH. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Feb 1, 2:28 PM CST, 1 hour 17 minutes before
ARZ074-075-LAZ007>009-012100-
ASHLEY AR-CHICOT AR-MOREHOUSE LA-EAST CARROLL LA-WEST CARROLL LA-
228 PM CST SUN FEB 1 2015
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
228 PM CST SUN FEB 1 2015
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF BERLIN AT 228 PM
CST...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES...AND
NORTHEASTERN WEST CARROLL...NORTH CENTRAL EAST CARROLL AND
NORTHEASTERN MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3318 9117 3314 9116 3314 9119 3311 9120
3308 9115 3303 9114 3302 9116 3299 9117
3296 9121 3291 9182 3309 9185
TIME...MOT...LOC 2028Z 262DEG 45KT 3301 9172
GRGSpecial weather statement, Feb 1, 2:48 PM CST, 57 minutes before
LAZ007-008-015-016-012120-
RICHLAND LA-MOREHOUSE LA-MADISON LA-WEST CARROLL LA-
248 PM CST SUN FEB 1 2015
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CST SUN FEB 1 2015
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 27 MILES WEST OF WARDEN AT 248 PM
CST...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN WEST CARROLL...EXTREME NORTHWESTERN MADISON...
SOUTHERN MOREHOUSE AND NORTHEASTERN RICHLAND PARISHES SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3271 9204 3273 9147 3250 9147 3252 9191
3259 9194 3263 9193 3264 9193 3265 9192
3266 9194 3270 9198 3269 9204
TIME...MOT...LOC 2048Z 265DEG 39KT 3263 9192
GRGLocal storm report, Feb 1, 3:06 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CST SUN FEB 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND DMG OAK RIDGE 32.62N 91.77W
02/01/2015 MOREHOUSE LA TRAINED SPOTTER
TREES DOWNED
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 4:14 PM CST | Severe Thunderstorm Warning | JAN | Yazoo | 46 min |
| Feb 1, 4:27 PM CST | Special Weather Statement | JAN | Attala | 43 min |
| Feb 1, 4:34 PM CST | Special Weather Statement | JAN | Hinds, Warren | 46 min |
| Feb 1, 4:48 PM CST | Severe Thunderstorm Warning | JAN | Adams | 57 min |
| Feb 1, 4:52 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 38 min |
| Feb 1, 4:58 PM CST | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 47 min |
| Feb 1, 5:17 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 43 min |
| Feb 1, 5:22 PM CST | Severe Thunderstorm Warning | JAN | Leake | 38 min |
| Feb 1, 5:29 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson | 46 min |
| Feb 1, 5:47 PM CST | Severe Thunderstorm Warning | JAN | Neshoba | 43 min |
| Feb 1, 5:54 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott | 51 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.